| Catalog Number |
SMXP140RH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Concomitant products: artoura breast tissue expander 600cc, catalog# smxp140rh, serial# (b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a unspecified procedure with artoura breast tissue expander 600cc and experienced a deflation on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2019.
Additional Manufacturer Narrative
On 8/20/2019, mentor received the device for evaluation.Device evaluation summary: the analysis results showed that the device appeared intact.Leak testing revealed there was a tear located at the anterior view measurement approximately 0.2 cm.Since the authorization for return and examination of medical device form was not signed and/or returned, mentor product analysis lab was precluded from further evaluating the device.No other anomalies were discovered.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).